Follow
Michael Giudici
Michael Giudici
Verified email at uwa.edu.au
Title
Cited by
Cited by
Year
Analysing finite locally 𝑠-arc transitive graphs
M Giudici, C Li, C Praeger
Transactions of the American Mathematical Society 356 (1), 291-317, 2004
1272004
Classical groups, derangements and primes
TC Burness, M Giudici
Cambridge University Press, 2016
962016
Transitive permutation groups without semiregular subgroups
PJ Cameron, M Giudici, GA Jones, WM Kantor, MH Klin, D Marušič, ...
Journal of the London Mathematical Society 66 (2), 325-333, 2002
912002
Quasiprimitive groups with no fixed point free elements of prime order
M Giudici
Journal of the London Mathematical Society 67 (1), 73-84, 2003
622003
Maximal subgroups of almost simple groups with socle $\PSL (2, q) $
M Giudici
arXiv preprint math/0703685, 2007
592007
Completely transitive codes in Hamming graphs
M Giudici, CE Praeger
European Journal of Combinatorics 20 (7), 647-662, 1999
581999
There is no upper bound for the diameter of the commuting graph of a finite group
M Giudici, C Parker
Journal of Combinatorial Theory, Series A 120 (7), 1600-1603, 2013
572013
Factorisations of sporadic simple groups
M Giudici
Journal of Algebra 304 (1), 311-323, 2006
542006
Every flock generalized quadrangle has a hemisystem
J Bamberg, M Giudici, GF Royle
Bulletin of the London Mathematical Society 42 (5), 795-810, 2010
412010
All vertex-transitive locally-quasiprimitive graphs have a semiregular automorphism
M Giudici, J Xu
Journal of Algebraic Combinatorics 25, 217-232, 2007
382007
Homogeneous factorisations of graphs and digraphs
M Giudici, CH Li, P Potočnik, CE Praeger
European Journal of Combinatorics 27 (1), 11-37, 2006
372006
Locally s‐distance transitive graphs
A Devillers, M Giudici, CH Li, CE Praeger
Journal of Graph Theory 69 (2), 176-197, 2012
312012
On imprimitive rank 3 permutation groups
A Devillers, M Giudici, CH Li, G Pearce, CE Praeger
Journal of the London Mathematical Society 84 (3), 649-669, 2011
312011
New constructions of groups without semiregular subgroups
M Giudici
Communications in Algebra 35 (9), 2719-2730, 2007
302007
The diameters of commuting graphs of linear groups and matrix rings over the integers modulo m
M Giudici, A Pope
arXiv preprint arXiv:1003.0156, 2010
292010
Arithmetic results on orbits of linear groups
M Giudici, M Liebeck, C Praeger, J Saxl, P Tiep
Transactions of the American Mathematical Society 368 (4), 2415-2467, 2016
282016
The classification of almost simple\tfrac {3} 2-transitive groups
J Bamberg, M Giudici, M Liebeck, C Praeger, J Saxl
Transactions of the American Mathematical Society 365 (8), 4257-4311, 2013
282013
Characterizing finite locally s-arc transitive graphs with a star normal quotient
M Giudici, CH Li, CE Praeger
Walter de Gruyter 9 (5), 641-658, 2006
282006
On bounding the diameter of the commuting graph of a group
M Giudici, A Pope
Journal of Group Theory 17 (1), 131-149, 2014
252014
Involution graphs where the product of two adjacent vertices has order three
A Devillers, M Giudici
Journal of the Australian Mathematical Society 85 (3), 305-322, 2008
252008
The system can't perform the operation now. Try again later.
Articles 1–20